# SDR IPXA2018101094852

- Difficulty date: October 7, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 57,549 hours, 18,970 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 173RV5
- Condition: Inoperative
- Location: Lt Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRANSMISSION & RECEPTION ON LEFT HF WAS INOPERATIVE.  DIVERTED.  REPLACED THE LEFT HF TRANSCEIVER.   OPS CHECKED OK IAW MM 23-11-03-401.
